# SDR AALA20190403001

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 16,020 hours, 4,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R, 4R, AND 4L PASSENGER DOOR ASSIST PRESSURE LOW. MAINTENANCE SERVICED 1R, 4R, AND 4L DOOR ASSIST BOTTLE TO PROPER PRESSURE PER MM 52-10-00.
